Volume 147, Issue 2 – March 1998

The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets

Pages 225-267 by Mitsuhiro Shishikura

Markov approximations and decay of correlations of Anosov flows

Pages 269-324 by Nikolai I. Chernov

The Novikov conjecture for groups with finite asymptotic dimension

Pages 325-355 by GuoliangYu

On decay of correlations in Anosov flows

Pages 357-390 by Dmitry Dolgopyat

Zero varieties for the Nevanlinna class in convex domains of finite type in $\mathbb{C}^n$

Pages 391-415 by Joaquim Bruna, Philippe Charpentier, Yves Dupain

Formule de Plancherel pour les espaces symétriques réductifs

Pages 417-452 by Patrick Delorme

Fourier coefficients of half-integral weight modular forms modulo $\ell$

Pages 453-470 by Ken Ono, Christopher Skinner